# SDR IPXA2015090293020

- Difficulty date: July 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 45,169 hours, 14,593 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113T23203
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NINE DENTS ON LT WING INBD AFT FLAP LOWER SKIN.   REPAIRED IAW SRM 57-53-01-2R-1, REPAIR 1, SRM 51-70-10-2R-4, REPAIR 3 AND SRM 51-70-10-2R-4, REPAIR 4.
